# SDR AUS20030364

- Difficulty date: March 26, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Cessna 337
- Engine: Cont IO360C
- Propeller: Mcauly D2AF34C306
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1412144
- Condition: Cracked
- Location: Fuselage
- Part time: 8,212 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT TRACK CRACKED AT REAR SEAT STOP. ON REMOVAL ANOTHER CRACK WAS FOUND AT THE SEAT REMOVAL CUTOUT.
